MathSciNet Relay Station
MathSciNet bibliographic data
MR2495561 22E50 (11F70)
Lapid, Erez; Mao, Zhengyu On the asymptotics of Whittaker functions. Represent. Theory 13 (2009), 63–81.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement